MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK SUTURETAK 3 X 12.2MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, PEEK SUTURETAK 3 X 12.2MM; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, PEEK SUTURETAK 3 X 12.2MM
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 6th march 2025, it was reported by an arthrex employee via email that an ar-1934ps-2, suture anchor, peek suture tak® 3 mm x 12.2 mm with #2 fiberwire® and #2 tigerwire's anchor was stuck during insertion.This was discovered during a repairing of shoulder glenoid labial injury surgery on (b)(6) 2025.The case was completed successfully by using a new ar-1934ps-2.There was no patient harm.
 
Additional Manufacturer Narrative
Correction: d2a.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.One unpackaged ar-1934ps-2 batch 15122663 was received for investigation.Functional testing was conducted by moving the suture and screw/anchor inside the driver.No issues were found.Visual evaluation found that the peek-optima bio/anchor shows some gouges on the threads.Discoloration spots were noted on the molded handle.The most likely cause(s) of the reported failure are user error, including misalignment of the insertion and improper bone preparation.Directions for use (dfu) dfu-0054-eo bio-fastak, fastak¿, suturetak® and fibertak® suture anchors.G.Precautions.Insert the anchor in the same orientation as the prepared drilled bone hole to avoid damaging the anchor or inserter.Arthrex implant-specific instrumentation must be used to insert implantable devices per the recommended surgical technique.The complaint allegation was confirmed.Refer to the investigation pictures.

Brand Name
SUTURE ANCHOR, PEEK SUTURETAK 3 X 12.2MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21699709
Report Number1220246-2025-01141
Device Sequence Number20980781
Product Code MBI
UDI-Device Identifier00888867024182
UDI-Public(01)00888867024182(11)230731(17)280630(10)15122663
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, PEEK SUTURETAK 3 X 12.2MM
Device Catalogue NumberAR-1934PS-2
Device Lot Number15122663
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by ManufacturerNot provided
08/21/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date04/03/2025
08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown